Pennsylvania, 2015Tornado in Pennsylvania, April 20, 2015
April 20, 2015 · NWS CTP · 1 event in 1 county or zone
An EF-0 tornado was confirmed near Colyer Lake in Centre County during the evening of April 20th. Minimal damage was observed, and there were no injuries.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An EF-0 tornado was confirmed near Colyer Lake in Centre County during the evening of April 20th. Minimal damage was observed, and there were no injuries.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Apr 20, 5:10 PM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 20, 5:10 PM EST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT MON APR 20 2015
.SYNOPSIS...
ANOTHER ROUND OF SHOWERS AND SCATTERED STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS WILL DEVELOP AND SPREAD EAST/NORTHEAST
ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING AHEAD OF
A STRONG COLD FRONT. A LARGE UPPER LEVEL LOW WILL SET UP OVER
ONTARIO AND QUEBEC FOR THE MIDDLE AND LATTER PART OF THE
WEEK...USHERING IN UNSEASONABLY COOL AIR WHICH WILL LAST INTO THE
WEEKEND OR LONGER.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
6PM UPDATE...COORDINATED WITH SPC TO EXPAND THE TORNADO WATCH
NORTH THROUGH CENTRAL PENN.
ANOTHER POTENT SHORTWAVE WILL ROAR NE UP THE OHIO VALLEY AND
IGNITE SEVERAL LINES/CLUSTERS OF STRONG TO LOCALLY SVR TSRA.
INCREASING INSTABILITY/TSRA DVLPMT SPREADING NE ACROSS OUR
SOUTHERN AND WESTERN ZONES AS OF 22Z. ENHANCED UVVEL...MDT SFC-
BASED CAPE...AND LLVL SHEAR /ALONG AND JUST NORTH OF A SLOWLY NWD
DRIFTING WARM FRONT/ WAS CREATING ISOLATED SVR TSRA WITH
TRANSIENT MDTLY STG UPDRAFT ROTATION AND UP TO NICKEL SIZE HAIL
RECENTLY REPORTED IN BEDFORD COUNTY.
FAR NWRN AND NERN PARTS OF THE CWA REMAIN UNDER A SLIGHT RISK
WHERE THE PRIMARY SVR WEATHER THREAT WILL COME IN THE FORM OF
LOCALIZED STRAIGHT LINE WIND DAMAGE LATE TODAY AND THIS EVENING
INVOF BOW ECHOES/BKN-S SIGNATURES IN SHORT LINES.
MID AFTERNOON VISIBLE SAT LOOP SHOWS PLENTY OF CLEARING UPSTREAM
ACROSS SWRN PENN...WVA AND WRN VA. POCKETS OF SFC BASED CAPES OF
800-1200 J/KG HAVE DEVELOPED TO OUR SW...AND THIS INSTABILITY WILL
QUICKLY RAMP UP OVER THE NEXT FEW HOURS...AND COMBINE WITH THE
INCREASED LARGE SCALE LIFT AHEAD OF THE SHORT WAVE AND EWD
ADVANCING CFRONT TO FIRE OFF THE TSRA.
TEMPS IN THE LOWER TO MID 70S ACROSS THE SOUTHERN VALLEYS...AND
60S ACROSS MUCH OF CENTRAL AND NRN PENN WILL SLOWLY COOL THIS
EVENING...THEN DROP QUICKLY IN THE WAKE OF A STRONG CFROPA LATER
TONIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
CLEARING IS LIKELY IN THE SE HALF OF THE AREA DUE TO THE
ADVECTION OF DRY AIR. TEMPS DROP QUICKLY AND 0C LINE IS TO UNV BY
09Z. THE COLD ADVECTION AND UPSLOPE WILL LEAD TO SCT SHRA OVER THE
NW LATE AT NIGHT AND INTO THE DAY ON TUESDAY. MAXES TUESDAY WILL
BE SHY OF 50F IN THE NW AND PERHAPS THE LAURELS AS WELL. THE LOWER
SUSQ WILL PROBABLY TOUCH 60F.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PATTERN WILL BE DOMINATED BY A LARGE UPPER LEVEL
LOW MOVING THROUGH THE NORTHERN GREAT LAKES...AND THROUGH SOUTHERN
CANADA MIDWEEK TO THE WEEKEND. THERE IS GOOD MODEL CONSENSUS
THROUGH THE MID RANGE PERIOD. AFTER THE FRONT LIFTS OUT BY TUESDAY
MORNING THE UPPER LOW HANGS AROUND S CANADA/NEW ENGLAND FOR
SEVERAL DAYS KEEPING FAIRLY BRISK W/NW FLOW ACROSS PA. THIS WILL
BRING A STEADY STREAM OF COLDER AIR AS TEMPS SLOWLY SLIP A BIT
LOWER EACH DAY WITH BELOW NORMAL READINGS FOR A SEVERAL DAY PERIOD
LINGERING INTO NEXT WEEKEND. PROXIMITY OF UPPER LOW WILL ALSO KEEP
MENTION OF SCT SHOWERS IN THE FORECAST. A SHORTWAVE SHOULD DROP
THROUGH THE REGION WEDNESDAY AFTERNOON INTO THURSDAY MORNING. THIS
COULD DROP EVEN COLDER AIR INTO THE REGION BRINGING THE
POSSIBILITY OF SNOW TO THE NW TO THE CENTRAL REGIONS OF PA. THE
MODELS ARE BECOMING CLOSER TO A CONSENSUS SOLUTION...HOWEVER
SOLUTION IS TRENDING TOWARD THE UPPER LEVEL LOW TO BECOME
QUASI-STATIONARY AND SLOWLY SPINNING OVER QUEBEC.WITH ONLY A
SLIGHT CHANCE FOR PRECIPITATION NEXT WEEKEND. THE MOVEMENT OF THE
LOW WILL DOMINATE THE PATTERN NEXT WEEK WITH IT POSSIBLY
RETROGRADING AND SWINGING ANOTHER TROUGH THROUGH THE REGION NEXT
WEEK.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
MAINLY VFR FOR THE BULK OF THE TIME DURING THE REST OF THIS
EVENING AS SFC WARM FRONT HAS MOVED NORTH OF INTERSTATE 80 AND
EARLIER MVFR...STRATUS CIGS HAVE DISSOLVED/MIXED OUT.
TSRA IMPACTS /BRIEF IFR CIGS AND IFR VSBYS/ LIKELY AT MANY
AIRFIELDS LATE TODAY INTO EARLY TONIGHT /TIL ABOUT 02Z/
AS A FEW LINES/CLUSTERS OF STRONG TO POTENTIALLY SVR TSRA FORM TO
OUR SW AND RACE FAIRLY QUICKLY TO THE NE AT 35-45 KTS. ISOLATED
AND BRIEF OCCURRENCES OF STRONG SW-WESTERLY WIND GUSTS OF
40-50KTS ARE POSSIBLE TOO.
A STRONG SFC COLD FRONT PUSHES EAST ACROSS ALL AIRFIELDS LATE
TODAY /WEST/ AND EARLY TONIGHT /ACROSS THE CENTRAL MTNS AND SUSQ
VALLEY REGION/. COLDER AND MOIST WESTERLY UPSLOPE FLOW IN THE WAKE
OF THE FRONT WILL QUICKLY LOWER CIGS AT KJST AND KBFD BACK DOWN
INTO THE IFR OR LIFR RANGE TONIGHT AND EARLY TUESDAY WITH AREAS OF
MVFR LINGERING DURING THE DAY TUESDAY.
FOR THE CENTRAL VALLEYS AND SUSQ VALLEY AIRFIELDS...VSBYS WILL EB
VFR TO BRIEF MVFR IN SHRA TONIGHT...WHILE CIGS IN THE MVFR RANGE
SHOULD BE FAIRLY WIDESPREAD AS THE MUCH COOLER AIR PUSHES IN.
BKN CIGS IMPROVE TO MAINLY VFR BY LATE MORNING TUESDAY ACROSS
THIS SAME REGION.
OUTLOOK...
TUE-FRI...PERSISTENT NW FLOW PATTERN EACH DAY WILL FAVOR MVFR CIGS
OVER THE NW AIRSPACE IN ZOB SECTOR...WITH MAINLY VFR CONDITIONS
PREVAILING IN ZNY DOMAIN. SCT SHOWERS WILL BE POSSIBLE ACROSS ALL
OF THE AIRSPACE THROUGH THE REMAINDER OF THE WEEK.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT/CERU
LONG TERM...CERU/RXR
AVIATION...LAMBERT
Hazardous weather outlook, Apr 20, 6:18 PM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
718 PM EDT MON APR 20 2015
PAZ004-005-212330-
WARREN-MCKEAN-
718 PM EDT MON APR 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-212330-
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
718 PM EDT MON APR 20 2015
...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 20, 5:30 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT MON APR 20 2015
PAZ025-026-034-202300-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
630 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...HUNTINGDON...AND BLAIR
COUNTIES UNTIL 700 PM EDT...
AT 630 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUDLEY...MOVING NORTHEAST AT 35 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DUDLEY AND COALDALE AROUND 635 PM EDT.
MARTINSBURG AROUND 640 PM EDT.
SHY BEAVER AND ENTRIKEN AROUND 645 PM EDT.
TROUGH CREEK STATE PARK AND ROYER AROUND 650 PM EDT.
HUNTINGDON...WILLIAMSBURG AND RAYSTOWN DAM AROUND 700 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASSVILLE...BROAD TOP
CITY...COALMONT...HOPEWELL AND MCCONNELLSTOWN.
LAT...LON 4007 7837 4016 7842 4055 7821 4044 7788
4016 7812 4016 7813 4012 7816 4009 7820
4007 7820 4005 7821
TIME...MOT...LOC 2230Z 209DEG 33KT 4018 7827
RXRLocal storm report, Apr 20, 5:45 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL NICKTOWN 40.61N 78.80W
04/20/2015 M0.88 INCH CAMBRIA PA PUBLIC
0558 PM HAIL 3 N RAINSBURG 39.94N 78.52W
04/20/2015 M1.50 INCH BEDFORD PA TRAINED SPOTTER
0641 PM HAIL ALTOONA 40.51N 78.40W
04/20/2015 M1.25 INCH BLAIR PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1500016 CTP1500018 CTP1500017
EVANEGOSpecial weather statement, Apr 20, 5:48 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
648 PM EDT MON APR 20 2015
PAZ033>036-202345-
BEDFORD PA-SOMERSET PA-FRANKLIN PA-FULTON PA-
648 PM EDT MON APR 20 2015
...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOMERSET...FRANKLIN...
AND FULTON COUNTIES UNTIL 745 PM EDT...
AT 645 PM EDT...DOPPLER RADAR INDICATED SCATTERED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR URSINA TO NEAR SLEEPY
CREEK...AND MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BIG COVE TANNERY AND CLAYLICK AROUND 700 PM EDT.
MERCERSBURG AND NEW CENTERVILLE AROUND 710 PM EDT.
FORT LOUDON AROUND 715 PM EDT.
MARION AROUND 720 PM EDT.
SOMERSET AND ST. THOMAS AROUND 725 PM EDT.
CHAMBERSBURG...FRIEDENS AND FANNETTSBURG AROUND 735 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PLEASANTVILLE...
ADDISON...CASSELMAN...FLIGHT 93 NATIONAL MEMORIAL AND SEVEN SPRINGS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 183...AND
FROM MILE MARKERS 187 TO 191.
INTERSTATE 81 FROM MILE MARKERS 0 TO 22.
INTERSTATE 99 FROM MILE MARKERS 0 TO 14.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3973 7941 3978 7935 3985 7942 3990 7940
4029 7906 4028 7893 4024 7888 4024 7866
4033 7862 4025 7845 4030 7843 4025 7829
4030 7826 4023 7824 4013 7808 4006 7786
4014 7781 3994 7747 3992 7747 3972 7772
TIME...MOT...LOC 2247Z 213DEG 27KT 3978 7930 3970 7800
RXRLocal storm report, Apr 20, 6:06 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
706 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL NICKTOWN 40.61N 78.80W
04/20/2015 M0.88 INCH CAMBRIA PA PUBLIC
0558 PM HAIL 3 N RAINSBURG 39.94N 78.52W
04/20/2015 M1.50 INCH BEDFORD PA TRAINED SPOTTER
0641 PM HAIL ALTOONA 40.51N 78.40W
04/20/2015 M1.25 INCH BLAIR PA SOCIAL MEDIA
0644 PM HAIL BELLWOOD 40.60N 78.33W
04/20/2015 M1.00 INCH BLAIR PA SOCIAL MEDIA
MULTIPLE REPORTS
0701 PM HAIL 2 SSW ALTOONA 40.48N 78.42W
04/20/2015 M1.00 INCH BLAIR PA BROADCAST MEDIA
&&
EVENT NUMBER CTP1500016 CTP1500018 CTP1500017 CTP1500019 CTP1500020
EVANEGOLocal storm report, Apr 20, 6:18 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
718 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL NICKTOWN 40.61N 78.80W
04/20/2015 M0.88 INCH CAMBRIA PA PUBLIC
0558 PM HAIL 3 N RAINSBURG 39.94N 78.52W
04/20/2015 M1.50 INCH BEDFORD PA TRAINED SPOTTER
0641 PM HAIL ALTOONA 40.51N 78.40W
04/20/2015 M1.25 INCH BLAIR PA SOCIAL MEDIA
0644 PM HAIL BELLWOOD 40.60N 78.33W
04/20/2015 M1.00 INCH BLAIR PA SOCIAL MEDIA
MULTIPLE REPORTS
0701 PM HAIL 2 SSW ALTOONA 40.48N 78.42W
04/20/2015 M1.00 INCH BLAIR PA BROADCAST MEDIA
0713 PM FUNNEL CLOUD 3 NE ALTOONA 40.54N 78.36W
04/20/2015 BLAIR PA BROADCAST MEDIA
NEAR BRUSH MOUNTAIN
&&
EVENT NUMBER CTP1500016 CTP1500018 CTP1500017 CTP1500019 CTP1500020
CTP1500021
EVANEGOSpecial weather statement, Apr 20, 6:19 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
719 PM EDT MON APR 20 2015
PAZ005-006-210000-
MCKEAN PA-POTTER PA-
719 PM EDT MON APR 20 2015
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...AND POTTER COUNTIES
UNTIL 800 PM EDT...
AT 719 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR I-86 EXIT 29 TO NEAR BETULA...AND MOVING
NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
ROULETTE AROUND 745 PM EDT.
COUDERSPORT AROUND 800 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SKI DENTON SKI
AREA...OSWAYO...ULYSSES...SWEDEN VALLEY AND AUSTIN.
LAT...LON 4200 7766 4166 7781 4162 7839 4200 7835
TIME...MOT...LOC 2319Z 241DEG 23KT 4212 7816 4165 7831
RXR
Tornado, Centre
- When
- April 20, 6:55 PM EST to 6:56 PM EST
- Where
- Centre County, 0.9 mi SSW of Tusseyville to 0.61 mi SE of Tusseyville
- Rating
- EF0
- Path length
- 0.96 mi
- Path width
- 40 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.789, -77.680
The National Weather Service in State College Pennsylvania confirmed a tornado near Colyer Lake in Centre County Pennsylvania on April 20, 2015.
The tornado touched down along Church Hill Road in Potter Township and continued to the northeast, touching down sporadically along a one mile path. Damage was mainly confined to trees, however one barn sustained roof damage. This barn was along Dogtown Road and was the end of the damage path. Maximum estimated winds were near 65 mph, classifying this as an EF0 tornado.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Wyoming, April 20, 20152 deaths · 25 injured · 1 event
- Hail and Damaging Winds in Georgia, April 20, 2015$4.7 million · 1.75 in hail · 22 events
- Coastal Flood in Maine, April 20 to 21, 2015$160,000 · 3 events
- Hail and Damaging Winds in South Carolina, April 20, 2015$20,000 · 2 in hail · 28 events
- Damaging Winds in Florida, April 20, 2015$34,000 · 55 kt wind · 6 events
- Tornado and Damaging Winds in Florida, April 20, 2015EF1 · 7 events
- Flood and Hail in North Carolina, April 20, 2015$12,000 · 1.75 in hail · 17 events
- Strong Wind in New Jersey, April 20, 2015$17,000 · 9 events
- Strong Wind in New York, April 20, 2015$21,000 · 3 events
- Hail in Pennsylvania, April 20, 20151.5 in hail · 18 events
- Marine Thunderstorm Winds and Waterspout in North Atlantic Coastal Waters, April 20, 201515 events
- Hail and Damaging Wind in North Carolina, April 20, 20151.25 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 563143.